Revista Matemática Iberoamericana


Full-Text PDF (1075 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 2, 1992, pp. 131–148
DOI: 10.4171/RMI/120

Published online: 1992-08-31

A Picard type theorem for quasiregular mappings of $\mathbb R^n$ into $n$-manifolds with many ends

Ilkka Holopainen[1] and Seppo Rickman[2]

(1) University of Helsinki, Finland
(2) University of Helsinki, Finland

No abstract available for this article.

No keywords available for this article.

Holopainen Ilkka, Rickman Seppo: A Picard type theorem for quasiregular mappings of $\mathbb R^n$ into $n$-manifolds with many ends. Rev. Mat. Iberoam. 8 (1992), 131-148. doi: 10.4171/RMI/120